American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Dave Anderson and Alan Stapledon. Schubert varieties are log Fano over the integers. Proc. Amer. Math. Soc. 142 (2014) 409-411.
Abstract, references, and article information   
View Article: PDF

[2] Mohan S. Putcha. Big cells and LU factorization in reductive monoids. Proc. Amer. Math. Soc. 130 (2002) 3507-3513. MR 1918826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony C. Kable. The main involutions of the metaplectic group. Proc. Amer. Math. Soc. 127 (1999) 955-962. MR 1610921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andy R. Magid. Small infinite dimensional modules for algebraic groups. Proc. Amer. Math. Soc. 125 (1997) 75-81. MR 1389530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dragomir Ž. Đoković. Characterization of dilatations which are expressible as a product of three transvections or three reflections . Proc. Amer. Math. Soc. 92 (1984) 315-319. MR 759641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James S. Wolper. Some intersection properties of the fibres of Springer's resolution . Proc. Amer. Math. Soc. 91 (1984) 182-188. MR 740166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mohan S. Putcha. On the automorphism group of a linear algebraic monoid . Proc. Amer. Math. Soc. 88 (1983) 224-226. MR 695247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1